# SDR GTIA20130308562

- Difficulty date: March 8, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N505NK
- Make and model: Airbus A319-132
- Aircraft serial: 2485
- Aircraft time: 28,015 hours, 13,464 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: D5227908020400
- Condition: Leaking
- Location: L2 Door
- Component: Door, Airbus
- Component part number: D5227900200900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SEAL LEAKING. PERFORMED DETAILED INSPECTION OF DOOR SEAL. FOUND DEBRIS AND SLIDE STRAP UNDER SEAL. FOUND DE-ICE FLUID UNDER LOWER PORTION OF DOOR SEAL. CLEARED DEBRIS, STOWED STRAP, CLEANED DE-ICE FLUID.  NO DAMAGE FOUND WITH SEAL. NO FURTHER DEFECT IAW ACFT MM.
